# SDR ASAA2013020593829

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 23,368 hours, 7,326 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Clogged
- Location: Flight Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL.  REPLACED FLIGHT COMPARTMENT ZONE - CABIN TEMP SENSOR FILTER REF AMM 21-61-06-400-801. PERFORMED PACK/ZONE TEMP CONTROLLER BITE CHECK, CHECKS GOOD REF FIM 21-62, TASK 801.
